RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2011, Volume 52, Number 2, Pages 243–249 (Mi smj2192)  

This article is cited in 10 scientific papers (total in 10 papers)

On the four-element equation for the functions analytic beyond a trapezoid and its applications

F. N. Garif'yanov, S. A. Modina

Kazan State Power Engineering University, Kazan, Russia

Abstract: The four-element linear functional equation is studied in the class of functions analytic beyond an isosceles trapezoid and vanishing at infinity. Some system of entire functions is constructed of completely regular growth biorthogonal with a piecewise exponential weight to the system of powers on the coordinate axis.

Keywords: equivalent regularization, Carleman problem, moment problem, entire function of exponential type.

Full text: PDF file (262 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2011, 52:2, 191–196

Bibliographic databases:

UDC: 517.18
Received: 12.07.2010

Citation: F. N. Garif'yanov, S. A. Modina, “On the four-element equation for the functions analytic beyond a trapezoid and its applications”, Sibirsk. Mat. Zh., 52:2 (2011), 243–249; Siberian Math. J., 52:2 (2011), 191–196

Citation in format AMSBIB
\Bibitem{GarMod11}
\by F.~N.~Garif'yanov, S.~A.~Modina
\paper On the four-element equation for the functions analytic beyond a~trapezoid and its applications
\jour Sibirsk. Mat. Zh.
\yr 2011
\vol 52
\issue 2
\pages 243--249
\mathnet{http://mi.mathnet.ru/smj2192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2841544}
\transl
\jour Siberian Math. J.
\yr 2011
\vol 52
\issue 2
\pages 191--196
\crossref{https://doi.org/10.1134/S0037446611020017}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000291987200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955753080}


Linking options:
  • http://mi.mathnet.ru/eng/smj2192
  • http://mi.mathnet.ru/eng/smj/v52/i2/p243

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. N. Garif'yanov, “Multielement equations for analytic functions in the plane with cuts”, Siberian Math. J., 57:2 (2016), 213–217  mathnet  crossref  crossref  mathscinet  isi  elib
    2. F. N. Garif'yanov, “Summary equation for functions analytical outside a quadrangle”, Russian Math. (Iz. VUZ), 60:10 (2016), 1–4  mathnet  crossref  isi
    3. E. P. Aksenteva, F. N. Garifyanov, “Sum-difference equation for analytic functions generated by pentagon and its application”, Lobachevskii J. Math., 37:2 (2016), 101–104  crossref  mathscinet  zmath  isi  scopus
    4. F. N. Garif'yanov, “On summary equation generated by a quadrangle”, Russian Math. (Iz. VUZ), 62:1 (2018), 23–28  mathnet  crossref  isi
    5. F. N. Garifyanov, “Summarnoe uravnenie dlya funktsii, golomorfnykh vne dvukh treugolnikov, i ego prilozheniya”, Izv. vuzov. Matem., 2019, no. 10, 21–27  mathnet  crossref
    6. F. N. Garifyanov, E. V. Strezhneva, “O probleme momentov dlya tselykh funktsii na neskolkikh luchakh, indutsirovannoi kvadratom”, Uchen. zap. Kazan. un-ta. Ser. Fiz.-matem. nauki, 161, no. 1, Izd-vo Kazanskogo un-ta, Kazan, 2019, 119–126  mathnet  crossref  elib
    7. N. N. Garif'yanov, E. V. Strezhneva, “On applications of summary equation induced by quadrilateral”, Ufa Math. J., 11:4 (2019), 27–32  mathnet  crossref  isi
    8. Garif'yanov F.N. Strezhneva E.V., “on a Difference Equation Generated By Two “Close” Squares”, Lobachevskii J. Math., 40:1, SI (2019), 55–59  crossref  mathscinet  zmath  isi  scopus
    9. F. N. Garifyanov, E. V. Strezhneva, “Summarno-raznostnoe uravnenie dlya analiticheskikh funktsii, porozhdennoe shestiugolnikom, i ego prilozheniya”, Izv. vuzov. Matem., 2020, no. 7, 56–62  mathnet  crossref
    10. F. N. Garif'yanov, E. V. Strezhneva, “On moment problem for entire functions generated by doubly periodic group”, Ufa Math. J., 12:2 (2020), 21–27  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:205
    Full text:60
    References:42
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020